# SDR CA150311001

- Difficulty date: March 10, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol R4304*
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: DR0231T
- Condition: Blown
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW WAS CONTACTED ADVISING THAT AN ACFT HAD BLOWN A TIRE.  CREW LOWERED LANDING GEAR & WAS ADVISED BY FLIGHT ATTENDANT THAT THE NR 2 TIRE HAD BLOWN.  LANDED WITHOUT INCIDENT.  R & R BOTH LT MAIN TIRES.
